U.S. doctors online nowAsk doctors free
United Kingdom
A 32-year-old female asked:

I think antipsychotic lowered my dopamine too much and caused depression and lack of enjoyment. what should i take now? antidepressant? help!

1 doctor answer5 doctors weighed in
Dr. Kathryn Akin
Developmental and Behavioral Pediatrics 37 years experience
Discuss with doctor: The symptoms you describe could be side effects from your medication This could require a change in the dosage of your medication or a new medication. Best of luck to you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 29, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.